Xie, Y

< Back to all Authors
Number of items: 3.
Group by: Item type | Date

Article

Liu, X ORCID: 0000-0002-6197-9238, Xie, Y, Li, F ORCID: 0000-0002-4237-855X, Shi, Peng ORCID: 0000-0001-8218-586X, Gui, W and Li, W (2020) Formation control of singular multiagent systems with switching topologies. International Journal of Robust and Nonlinear Control, 30 (2). pp. 652-664. ISSN 1049-8923 (print) 1099-1239 (online)

Wang, G, Shi, Peng ORCID: 0000-0003-2668-7616, Xie, Y and Shi, Y (2016) Two-dimensional discrete fuzzy numbers and applications. Information Sciences, 326. 258 - 269. ISSN 0020-0255

Conference or Workshop Item

Golshan, A, Gohari, Soheil ORCID: 0000-0002-2165-448X and Ayob, A (2011) Modeling and optimization of cylindrical wire electro discharge machining of AISI D3 tool steel using non-dominated sorting genetic algorithm. In: 2011 International Conference on Graphic and Image Processing (ICGIP 2011), 01 October 2011-03 October 2011, Cairo, Egypt.